# SDR AALA201701249008

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 43,251 hours, 27,896 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN ACRID OILY ODOR FROM PACKS WITH APU AIR AND ENGINE SUPPLYING AIR. ODOR BURNS THE EYES AND THROAT DURING ALL PHASES OF FLIGHT.  AIRCRAFT WAS GROUNDED.  FOUND APU LEAKING AT DRAIN PLUG BOSS, MOUNT FLANGE, AND CONNECTOR BASE. REPLACED APU GENERATOR IAW AMM 24-23-51
